# SDR UIEA2019032203621

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 95,211 hours, 19,249 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON PERFORMING OUTFLOW VALVE INSTALLATION TEST HARD TO RESET C/B P-15 IN ORDER FOR AUTO MODE & AUTO MODE 2 TO FUNCTION.( POST INSTALLATION TEST CARRIED OUT IAW AMM 21-31-03-862-114, TEST GOOD, NO DEFECTS NOTED. )
